. I was wondering if this is toolow and if I should go to the doctor to get my levels checked to make ...I am currently in orientation for a job at a hospital and today we were practicing taking blood ...
with lowbloodsugar when I was a young mother, approx. 22 yrs old, and I m now 70. Is that considered lowbloodsugar and what should I do? I m sorry for taking your time, Dr. Unfortunately, we re a family ...
.1 mg in addition to my nightly Enalapril before bed. Will the clonidine make my blood pressure toolow? ...I take 100 mg of Atenolol daily and 20 MG OF Enalapril twice daily. My blood pressure spiked to 223 ...
Feel weak light headed and i have diarhea for a few weeks. My blood pressure is 97/74. My sugar is 93. I take metformin coumadin spiroactone and lisinopril
Thanks for contacting HCM. From your description it sound like you blood pressure is actually toolow and causing you to feel light headed along with possible dehydration from the diarrhea. I recommend that you drink plenty of fluids to off set the diarrhea. You may need to seek medical attention if you do not feel better.
my blood pressure is 127 over 74 is that too high?
No,it is not too high.It is a normal blood pressure.
Nothing to worry about.
My son is 6yo and his blood pressure was 104/74 sitting down and 106/74 standing. Is this high low or normal. Plz